# SDR 2006UALA00999

- Difficulty date: May 23, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 52,146 hours, 28,130 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 957
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 AFT GALLEY DOOR UPPER HINGE CUTOUT CRACKED AT FWD UPPER CORNER STA 957 STR 14A, WL 253.
